Side affect moodiness. I've been wellbutrin xl 5 years. just diag low T. can testim alleviate?

Question is Closed Report Mark as Favorite

Answers (1)

16 Aug 2009

Yes, Testim can help raise your testosterone levels.

It helps treat symptoms of low testosterone in adult men when the body does not make any testosterone or not enough testosterone (hypogonadism).

Testim Gel is an androgen hormone. It works by replacing or supplementing the testosterone that is naturally made in the body.

The links below have reviews/comments made by people who have used Testim or testosterone gels. Hope this helps.

http://www.drugs.com/comments/testosterone/testim-for-hypogonadism-male.html

http://www.drugs.com/comments/testosterone/

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I know they say not to apply Testim to your genitals. Anyone know why not? It seems that would?

... more directly help... Thanks for your responses!

1 answer 11 Jun 2010

How long does it take for Testim to start improving libido and ED?

I'm 69 and Testim (5mg) was just recently prescribed for low testosterin. How long should I expect to have to take this ointment before I see ...

2 answers 25 Jun 2012

Does anyone have any input on Testim vs X10/Tes or similar "men's health" suppliments? There's a?

... slew of them marketed by GNC and others that are about as expensive as testim. Anyone have any good results from them, or is it a waste of time??

1 answer 18 Jul 2012

Hypogonadism -- Male - Hello, I'm trying to sort out my testosterone numbers?

Hello all. Last november I had 309 ng/dl and a direct T of 10.3 pg/ml. I'm 41 years old. I have many of the symptoms of low T but I've ...

1 answer 22 Apr 2013

Hypogonadism -- Male - HI Im battling low t, I was on a drug called ameoderone for a couple of?

... months the by product of that was I ended up with HYPER active thyroid and a a Testorestone level of 0 .. yes 0 well it took about 8 months of ...

0 answers 7 Oct 2013